A New Approach to Caristi's Fixed Point Theorem on Non-Archimedean Fuzzy Metric Spaces
Abstract:
In the present paper, we give a new approach to Caristi's fixed point theorem on non-Archimedean fuzzy metric spaces. For this we define an ordinary metric $d$ using the non-Archimedean fuzzy metric $M$ on a nonempty set $X$ and we establish some relationship between $(X,d)$ and $(X,M,ast)$%. Hence, we prove our result by considering the original Caristi's fixed point theorem.
Language:
English
Published:
Iranian journal of fuzzy systems, Volume:12 Issue:2, 2015
Pages:
137 - 143
magiran.com/p1404754  
روش‌های دسترسی به متن این مطلب
اشتراک شخصی
در سایت عضو شوید و هزینه اشتراک یک‌ساله سایت به مبلغ 300,000ريال را پرداخت کنید. همزمان با برقراری دوره اشتراک بسته دانلود 100 مطلب نیز برای شما فعال خواهد شد!
اشتراک سازمانی
به کتابخانه دانشگاه یا محل کار خود پیشنهاد کنید تا اشتراک سازمانی این پایگاه را برای دسترسی همه کاربران به متن مطالب خریداری نمایند!